Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287118] of Ingrid Daubechies

Papers Published

  1. Klauder, JR; Daubechies, I, Measures for path integrals, Physical Review Letters, vol. 48 no. 3 (1982), pp. 117-120, ISSN 0031-9007 [doi]
    (last updated on 2017/12/12)

    Abstract:
    By exploitation of the overcompleteness of coherent states expressions are presented for path integrals in terms of genuine (Wiener) path-space measures for driven harmonic oscillators which when projected onto the subspace spanned by coherent-state matrix elements yield the appropriate quantum mechanical propagator. © 1982 The American Physical Society.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320